Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Bismarck, ND

June 21, 2015McHenry County, Pierce County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 7:47 PM CDT for McHenry County, Pierce County, North Dakota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 7:47 PM CDT (00:47 UTC)
Expired
Jun 21, 2015, 8:18 PM CDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties McHenry County, ND, Pierce County, ND

The radar

The Minot AFB radar (KMBX), 56 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1751 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS53 KBIS 220047
SVRBIS
NDC049-069-220145-
/O.NEW.KBIS.SV.W.0056.150622T0047Z-150622T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 845 PM CDT

* AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  KARLSRUHE...OR 33 MILES NORTHWEST OF HARVEY...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DRAKE...BALTA...BALFOUR...ORRIN AND GEORGE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4787 10057 4803 10070 4831 10013 4802 9985
TIME...MOT...LOC 0046Z 242DEG 31KT 4798 10057 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP/SIMOSKO
2 follow-up statements
383 
WWUS53 KBIS 220100
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
800 PM CDT SUN JUN 21 2015

NDC049-069-220145-
/O.CON.KBIS.SV.W.0056.000000T0000Z-150622T0145Z/
MCHENRY ND-PIERCE ND-
800 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN MCHENRY AND SOUTHWESTERN PIERCE COUNTIES...

AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
DRAKE...OR 28 MILES NORTHWEST OF HARVEY...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DRAKE...BALTA...ORRIN AND GEORGE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4791 10039 4809 10058 4831 10013 4802 9985
TIME...MOT...LOC 0059Z 242DEG 31KT 4803 10042 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
524 
WWUS53 KBIS 220118
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT SUN JUN 21 2015

NDC049-069-220128-
/O.CAN.KBIS.SV.W.0056.000000T0000Z-150622T0145Z/
MCHENRY ND-PIERCE ND-
818 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCHENRY AND
SOUTHWESTERN PIERCE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4791 10039 4809 10058 4831 10013 4802 9985
TIME...MOT...LOC 0116Z 242DEG 31KT 4811 10020 

$$

ACCOP/SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:57 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 21, 6:57 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUN 21 2015

.UPDATE...
ISSUED AT 647 PM CDT SUN JUN 21 2015

UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE
COUNTIES.

OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED
THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS
WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW.
THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY
WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR
SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH
DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF
CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR
TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL
LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US
HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY
ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 211 PM CDT SUN JUN 21 2015

MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM
RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH
SUNDAY NIGHT.

LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF
SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED
SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE
IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY
FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND
MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS
THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS
DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z
AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF
SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE
SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN
PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING
SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF
BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 211 PM CDT SUN JUN 21 2015

THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI
ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL
TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING
WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS.

THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST
FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS
THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE
CONUS SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 647 PM CDT SUN JUN 21 2015

WIDESPREAD THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS WESTERN
AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT. LARGE
HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE. MVFR/IFR
STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID MONDAY
MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE MONDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...KS
LONG TERM...AC
AVIATION...AYD
Hazardous weather outlook, Jun 21, 6:47 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT SUN JUN 21 2015

NDZ003>005-010>013-017>023-025-031>037-040>048-050-051-230000-
RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
647 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL
NORTH DAKOTA THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE
HAIL...VERY HEAVY RAIN...AND A FEW TORNADOES ARE ALL POSSIBLE WITH
ANY SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST
MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

NDZ001-002-009-230000-
DIVIDE-BURKE-WILLIAMS-
647 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING
ACROSS NORTHWEST NORTH DAKOTA. SEVERE WEATHER IS NO LONGER
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST
MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

AYD

In the hours before

Special weather statement, Jun 21, 3:14 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT SUN JUN 21 2015

NDZ002-212045-
BURKE-
314 PM CDT SUN JUN 21 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BURKE
COUNTY...

AT 313 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 8 MILES SOUTH OF
COLUMBUS...OR 24 MILES EAST OF CROSBY...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LIGNITE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4867 10235 4866 10289 4871 10289 4873 10292
      4885 10293 4898 10243
TIME...MOT...LOC 2013Z 258DEG 25KT 4878 10279

SIMOSKO
Special weather statement, Jun 21, 5:31 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
531 PM CDT SUN JUN 21 2015

NDZ003-004-011-012-212300-
MCHENRY-WARD-RENVILLE-BOTTINEAU-
531 PM CDT SUN JUN 21 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
RENVILLE...EAST CENTRAL WARD...NORTHWESTERN MCHENRY AND SOUTHWESTERN
BOTTINEAU COUNTIES...

AT 531 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR GLENBURN...
OR 18 MILES SOUTHEAST OF MOHALL...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MINOT AIR FORCE BASE...GLENBURN...DEERING AND WOLSETH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4846 10145 4869 10127 4853 10064 4829 10081
TIME...MOT...LOC 2231Z 294DEG 34KT 4857 10125

SIMOSKO
Special weather statement, Jun 21, 6:23 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT SUN JUN 21 2015

NDZ010-011-220000-
WARD-MOUNTRAIL-
623 PM CDT SUN JUN 21 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WARD AND
EAST CENTRAL MOUNTRAIL COUNTIES...

AT 623 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES NORTH OF
PLAZA...OR 21 MILES SOUTHEAST OF STANLEY...MOVING SOUTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PLAZA AND MAKOTI.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN
NORTH DAKOTA.

LAT...LON 4811 10214 4827 10201 4813 10152 4790 10172
TIME...MOT...LOC 2323Z 299DEG 22KT 4816 10198

SIMOSKO
Local storm report, Jun 21, 6:42 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       8 NW SUNSET BUTTE       46.23N 103.93W
06/21/2015  M1.16 INCH       BOWMAN             ND   TRAINED SPOTTER

            HALF INCH HAIL AND WIND GUSTS 25 TO 30 MPH

&&

KROLAK
Special weather statement, Jun 21, 6:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM CDT SUN JUN 21 2015

NDZ012-013-220030-
MCHENRY-PIERCE-
658 PM CDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCHENRY AND WESTERN
PIERCE COUNTIES...

AT 657 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF TOWNER...OR
11 MILES WEST OF RUGBY...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUGBY...BALTA...BERWICK...ORRIN AND SILVA.

LAT...LON 4837 9980 4837 9985 4803 9984 4797 9990
      4821 10048 4852 10014
TIME...MOT...LOC 2357Z 303DEG 35KT 4831 10023

SIMOSKO
Local storm report, Jun 21, 7:03 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             12 S RHAME              46.06N 103.66W
06/21/2015  M1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

            HAIL BEGAN AT 650 PM CDT AND IS ONGOING AT TIME OF CALL

&&

KROLAK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:28 PM CDTAreal Flood AdvisoryBISStark3 hr
Jun 21, 7:37 PM CDTAreal Flood AdvisoryBISMercer, Morton, Oliver6 hr
Jun 21, 7:55 PM CDTTornado WarningBISMorton35 min
Jun 21, 7:58 PM CDTTornado WarningBISAdams, Grant, Hettinger32 min
Jun 21, 8:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton61 min
Jun 21, 8:32 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux58 min
Jun 21, 8:34 PM CDTFlash Flood WarningBISBurleigh, Morton6 hr
Jun 21, 8:41 PM CDTSpecial Weather StatementBISWells34 min
Jun 21, 9:11 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux64 min
Jun 21, 10:03 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman42 min
Jun 21, 10:07 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh53 min
Jun 21, 10:26 PM CDTSevere Thunderstorm WarningBISBowman64 min
Jun 21, 10:49 PM CDTSevere Thunderstorm WarningBISDickey, McIntosh56 min
Jun 21, 11:16 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope59 min
Jun 22, 12:11 AM CDTSpecial Weather StatementBISGrant34 min
Jun 22, 12:37 AM CDTSpecial Weather StatementBISSioux23 min
Jun 22, 1:03 AM CDTSpecial Weather StatementBISBurleigh, Emmons, Sioux42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.